MathSciNet Relay Station
MathSciNet bibliographic data
MR1375101 05C35 (05C15)
Hakimi, S. L.; Mitchem, J.; Schmeichel, E. Star arboricity of graphs. Discrete Math. 149 (1996), no. 1-3, 93–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement